# SDR SWAA2023121833270

- Difficulty date: October 12, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 51,575 hours, 34,657 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/R DURING AAI INSPECTION FOUND FWD CARGO COMPARTMENT; EXISTING FLOOR TO SIDEWALL SUPPORT REPAIR - SUPPORT SHIELD HAS ELONGATED FASTENER HOLE AND IMPROPER (2EA) FASTENERS INSTALLED BTW STA 490 - 500 FWD CARGO COMPARTMENT EXISTING FLOOR TO SIDEWALL SUPPORT REPAIR - SUPPORT SHIELD HAS ELONGATED FASTENER HOLE AND IMPROPER (2EA) FASTENERS INSTALLED BTW STA 490 - 500 STR 25R.<[01] REMOVED AND REPLACED SUPPORT SHIELD AND FABRICATED WEB AT FWD CARGO RBL 25 FLOOR TO SIDEWALL SUPPORT STRUCTURE. SPER SRM 51-40-02-G-0 AND DWG 143A0080;[02] REMOVED AND REPLACED SUPPORT SHIELD AND FABRICATED WEB AT FWD CARGO RBL 25; STA 490 TO 500 FLOOR TO SIDEWALL SUPPORT STRUCTURE. SPER SRM 51-40-02-G-0 AND DWG 143A0080;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2
